MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (LARGE) PACK OF 10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (LARGE) PACK OF 10; DRESSING,WOUND,OCCLUSIVE
Model Number 66801307
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dressing back is sticking to patients when being removed, possibly tearing the skin of the patient.Another dressing was applied.Patient injuries were not reported.It is not confirmed that the 352 dressings reported failed, query has been sent and if further information is received this case will be updated.
 
Additional Manufacturer Narrative
The device used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the event reported or determine a root cause on this occasion.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture.A review of possible causes determined that, as with all adhesive products, some irritation may be caused, particularly on those with sensitive or fragile skin.The complaint history file contains further instances of the reported event, this investigation is now complete with no further action deemed necessary at this stage.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
ALLEVYN LIFE SACRUM (LARGE) PACK OF 10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11304677
Report Number8043484-2021-00287
Device Sequence Number13635415
Product Code NAD
UDI-Device Identifier05000223481452
UDI-Public05000223481452
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801307
Device Catalogue Number66801307
Device Lot Number202020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1